# SDR ASAA2017021919846

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 4,139 hours, 1,370 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Part time: 4,139 hours, 1,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE OUTFLOW VALVE FLUCTUATED FROM +1500 FEET PER MINUTE TO -1000 FEET PER MINUTE NUMEROUS TIMES THROUGHOUT FLIGHT. ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT. BITE OF NR 1 AND 2 CABIN PRESSURE CONTROLLERS IAW FIM 21-31 TASK 801, SHOWED NO FAULT ON EITHER CONTROLLER AND SYSTEM TEST PASSED WITH NO FAULTS. BITE OF LEFT AND RIGHT PACK FLOW TEMPERATURE CONTROLLERS IAW FIM 21-62 TASK 801, SHOWED NO FAULTS. BITE OF LEFT AND RIGHT ADIRU IAW FIM 34-21 TASK 801, SHOWED NO FAULTS.  PERFORMED PRESSURIZATION SYSTEM GROUND TEST IAW AMM 21-31-00-700-802 AND PRESSURIZATION SYSTEM MANUAL MODE TEST IAW AMM 21-31-00-710-801 ALL TESTS PASS. OUTFLOW VALVE OPERATION WAS SMOOTH AND NORMAL DURING TEST.  REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02-000-801 AND 21-31-02-400-801.  PERFORMED PRESSURIZATION SYSTEM GROUND TEST IAW  AMM 21-31-00-700-802 AND PRESSURIZATION SYSTEM MANUAL MODE TEST IAW AMM 21-31-00-710-801. ALL TESTS PASSED.
